# SDR DXTA2025050203297

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000072
- Aircraft time: 3,503 hours, 2,063 cycles
- Engine: Hnywl AS90721S
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Gasket
- Part number: 991471014EX
- Part serial: 0371
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PNEUMATIC INDICATION: AMBER CAS BLEED O'PRESS L ANNUNCIATION SHORTLY AFTER TAKEOFF.  EMERGENCY/ABNORMAL CHECKLIST 13D COMPLETED. CORRECTIVE ACTION: REFER TO STEP 3.2,1 FOR WORK PERFORMED. INTERROGATED CMC FOR FAULTS, BLEED O PRESS L PRESENT IN HISTORY. PULLED AND FLAGGED CIRCUIT BREAKERS. REMOVED PANEL UNDER PYLON TO GAIN ACCESS TO LH  ENGINE BLEED PRSOV. MULTIPLE STRIPPED SCREWS FOUND. REMOVED AND REPLACED LH BLEED PRSOV WITH NEW GASKETS. RE ENGAGED CIRCUIT BREAKERS THAT WERE PULLED FOR MX. PERFORMED ENGINE RUNS FOR LEAK AND OPERATIONAL CHECKS. RE INSTALLED PANELS REMOVED FOR ACCESS. REPLACED STRIPPED HARDWARE. OPS AND LEAK CHECKS GOOD, NO FAULTS PRESENT. REF CE700 AMM 36-12-10.
